Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2023

Title: Quasitriangular (G-cograded) multiplier Hopf algebras
Authors: DELVAUX, Lydia
Van Daele, A
Wang, SH
Issue Date: 2005
Citation: JOURNAL OF ALGEBRA, 289(2). p. 484-514
Abstract: We put the known results on the antipode of a usual quasitriangular Hopf algebra into the framework of multiplier Hopf algebras. We illustrate with examples which cannot be obtained by using classical Hopf algebras. The focus of the present paper lies on the class of the so-called G-cograded multiplier Hopf algebras. By doing so, we bring the results of quasitriangular Hopf group-coalgebras (as introduced by Turaev) to the more general framework of multiplier Hopf algebras.
Notes: Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium. Katholieke Univ Leuven, Dept Math, B-3001 Heverlee, Belgium. SE Univ, Dept Math, Nanjing 210096, Peoples R China.Delvaux, L, Limburgs Univ Ctr, Dept Math, Univ Campus, B-3590 Diepenbeek, Belgium.lydia.delvaux@luc.ac.be alfons.vandaele@wis.kuleuven.ac.be shuanhwang2002@yahoo.com
URI: http://hdl.handle.net/1942/2023
DOI: 10.1016/j.jalgebra.2005.02.023
ISI #: 000229805600009
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2006
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.